... stopped effexor and cut down lithium from 800mg to 400 lithium with my doc approval . That was on the 14th of December . Although my doc told ne to just switch 150mg to 20 mg of fluoxetine I could just do it straight away cause if withdraw symptoms and I weaned off. I was fine till end if December and when continued in lithium 400mg and 20mg of fluoxetine according to my doc I fell really depressed in about two weeks time. My doc had personal problem and is away . I decided to increase the fluoxetine to 40 mg and it helped a bit but three weeks later I have racing thoughts. I'm not depressed but can't concentrate and study properly. I added 1mg of risperdal to my new regime and doesn't help much. Next week my doc will be back and I need to discuss my meds with him. Prozac I like cause doenst make me num like effexor. But it gives racing though , not depressing but poor concentration. Will I ask him to continue with risperdal or olanzipine or discuus an increase in lithium . Don't know if lithium works for that but I'd rather take only two meds. Any comment will be really appreciated. Thank you. xx
I wouldn't do anything until you have a good talk with the doc. You might benefit from decreasing the Prozac just a tad. Also I might suggest that you discuss Wellbutrin with the doc. It has really helped me concentrate better and has helped my depression. It can be taken right along with the Prozac. If you are going to take the lithium, you need to keep it at a theraputic level which must be determined by blood work. There are so many options as far as what you can take. Best to discuss your exact symptoms with the doc and have him determine the best regimen.
Be careful changing your meds on your own. Your decrease were slow, so adding it again should be slow also. I had a major depression and take Manerix and Lithium. My psychiatrist was lowering my meds because I felt good. I went down to 400mg of Lithium then started to feel depressed again, so he upped it to 600mg a day at night. I'm fine now. You just have to find the right amount of mg of your meds. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 1 answer
Posted 16 Feb 2010 • 5 answers
Posted 11 Aug 2011 • 1 answer
Posted 6 Jun 2012 • 4 answers
Posted 16 Jul 2012 • 4 answers